cfaed Publications

Mathematical modeling of anisotropic avascular tumor growth

Reference

A. Ramirez-Torres, R. Rodriguez-Ramos, J. Merodio, J. Bravo-Castillero, R. Guinovart-Diaz, JCL Alfonso, "Mathematical modeling of anisotropic avascular tumor growth" , In Mechanics Research Communications, Elsevier, vol. 69, pp. 8–14, 2015.

Bibtex

@article{ramirez2015mathematical,
title={Mathematical modeling of anisotropic avascular tumor growth},
author={Ramirez-Torres, A and Rodriguez-Ramos, R and Merodio, J and Bravo-Castillero, J and Guinovart-Diaz, R and Alfonso, JCL},
journal={Mechanics Research Communications},
volume={69},
pages={8--14},
year={2015},
publisher={Elsevier}
}

Downloads

No Downloads available for this publication

Related Paths

Biological Systems Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=550


Go back to publications list